MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367352
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode with the incident lot was observed.Bd has initiated a capa to document further investigation and root cause(s) of this product issue.
 
Event or Problem Description
It was reported that bd vacutainer® push button blood collection set with pre-attached holder had a pinched tube that decreased blood flow.No report of injury or medical intervention.No report of blood exposure to mucous membrane.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7602173
Report Number1024879-2018-01917
Device Sequence Number13939688
Product Code FPA
UDI-Device Identifier50382903673525
UDI-Public50382903673525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2018
Device Catalogue Number367352
Device Lot Number6021896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2016
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;